On Value Distribution of Difference Polynomials of Meromorphic Functions
Zong-Xuan Chen
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
We study the value distribution of the difference counterpart Δ f ( z ) − a f ( z ) n of f ′ ( z ) − a f ( z ) n and obtain an almost direct difference analogue of results of Hayman.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/239853.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/239853.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:239853
DOI: 10.1155/2011/239853
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().